MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LINOX SMART SD 65/18; ICD LEAD

BIOTRONIK SE & CO. KG LINOX SMART SD 65/18; ICD LEAD
Model Number 359067
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Ambient Noise Problem (2877)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 07/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This lead was explanted due to noise and inappropriate shocks.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
11-aug-2022 this report was opened in error.Correct information reported on mdr-1028232-2022-04088 the lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
LINOX SMART SD 65/18
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key15126790
Report Number1028232-2022-03823
Device Sequence Number5619412
Product Code NVY
UDI-Device Identifier04035479100407
UDI-Public(01)04035479100407(17)160630
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2016
Device Model Number359067
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2022
Supplement Date Received by Manufacturer08/01/2022
08/11/2022
Initial Report FDA Received Date07/28/2022
Supplement Report FDA Received Date08/01/2022
08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR
Patient SexMale